# SDR FOTR20170825002

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29590
- Aircraft time: 49,145 hours, 17,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N531811
- Condition: Corroded
- Location: Fuselage
- Part time: 49,145 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT SHEAR WEB PANEL HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE STA 1681 TO 1720 RBL 60 TO LBL 60.
